Translator Disclaimer
2019 Existence of traveling wave solutions in a stage structured cooperative system on higher-dimensional lattices
Kun Li
Rocky Mountain J. Math. 49(5): 1617-1631 (2019). DOI: 10.1216/RMJ-2019-49-5-1617

Abstract

We study the existence of traveling wave solutions in a higher-dimensional lattice cooperative system with stage structure. We establish the existence theorem of traveling wave solutions based on the upper and lower solutions method and Schauder's fixed point theorem. Then we construct a pair of upper and lower solutions to verify the existence of traveling wave solutions.

Citation

Download Citation

Kun Li. "Existence of traveling wave solutions in a stage structured cooperative system on higher-dimensional lattices." Rocky Mountain J. Math. 49 (5) 1617 - 1631, 2019. https://doi.org/10.1216/RMJ-2019-49-5-1617

Information

Published: 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07113701
MathSciNet: MR4010575
Digital Object Identifier: 10.1216/RMJ-2019-49-5-1617

Subjects:
Primary: 34K10, 37L60, 39A10

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 5 • 2019
Back to Top